# SDR IPXA2017013113514

- Difficulty date: January 22, 2017
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 56,022 hours, 14,668 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AYB71361
- Condition: Worn
- Location: Bs 1139-1168
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C,  FUSELAGE SKIN HAS DEEP FRETTING WEAR BETWEEN BS 1139 - 1168 AND LONGERONS 43 - 45L.  REPAIRED THE SKIN IAW SRM 53-40-01, REPAIR 3, FIG. 201. (MAJOR)
